# SDR SWAA2014090231450

- Difficulty date: August 31, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 57,365 hours, 46,043 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Rectifier
- Part number: 0802070501
- Part serial: 9997
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK FLIGHT ATTENDANTS CALLED COMPLAINING OF AN ELEC ODOR.  R & R NR 1 TRANSFORMER RECTIFIER IAW MM.
